Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side effect Ziagen
Jul 8, 2001

Hello, strange question for you. I had the beginings of neuropathy but it was tolerable. Then I tryed taking Ziagen/abacavir and had the reaction. Since then my neuropathy has worsened 100 fold. Any connections? Am I the only one that thinks there is a connection?

Response from Dr. Bartlett

In controlled trials abacavir was not associated with neuropathy. However, that doesn't mean it couldn't be responsible in your situation. I would strongly suggest reviewing your symptoms, other medications, and personal habits such as alcohol consumption with your health care provider. The best solution may be to substitute another drug for the abacavir if no other cause is found



Previous
HAIR LOSS
Next
STILL DOUBTS ABOUT LIPODISTROPHY

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement